Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chanstein

My last day on Accutane

Recommended Posts

Hi all,

I am on my last day of my treatment. If you recall I started at 40mg and ended at 60mg for the last 3-4 months. I think I have such a low dose because of my body weight. I weigh around 110lbs. I have been on it for 6 months.

My skin has been unbelieveably clear from the first week. I've gotten tons of compliment, mostly on how my skin glows or how young I look (I will be 35 this year).

I didn't have many side effects, just the usual: dry skin with occassional small rashes and continual dry lips but I could still wear my contacts. I guess I was one of the lucky ones. My feet did start hurting me around the last 4 months but it wasn't too bad. I was still able to work out at the gym.

Overall I am VERY happy with the results. I hope the results last for a long time.

If any of you have any questions, please feel free to contact me.

Good luck to you!

Susan

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×